# SDR R61A2025041400184

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSE FR 12-14 RBL 35-46 FOUND CORRODED SUPPORT DOUBLER. MX REPLACED DOUBLER PN 170-05663-005 IAW SRM 51-41-02, 51-43-04.
